Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Recovering from yeast infection with antibiotics for UTI, dirt remains between labia. How to get rid off it ?

I got yeast infection due to antibiotics for UTI and the symptoms went away within 3 days but i kept on using medications for yeast infection for about 2 weeks as doctors prescribed. It was anti- fungal like tampon , which was to be inserted inside vagina for 2 weeks and now all the symptoms are gone but something like pieces of dirt remain between labia and its about 2 months now and i dont see dirt during periods. plus there are no symptoms of yeast infection like itching or any kind of discharge or soreness. What is this dirt and how to get rid off it???
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
I have gone through your query and understood your concerns. The dirt you have mentioned may be due to discharge accumulated in labia because of improper cleaning. I suggest you to clean the area properly after urination and wipe the area after cleaning. Try this and find the change if it still persists that might be some discharge and you need to get treated fort that. Thank you.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor